Florida, 2020Damaging Winds in Florida, July 21 to 22, 2020
July 21 to 22, 2020 · NWS TAE · 42 events in 12 counties and zones
The east coast sea breeze was very active on July 21st and 22nd. A squall line developed on both afternoons and pushed from east to west across the Florida big bend and panhandle, resulting in numerous downed trees and power lines.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The east coast sea breeze was very active on July 21st and 22nd. A squall line developed on both afternoons and pushed from east to west across the Florida big bend and panhandle, resulting in numerous downed trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 21, 2:30 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 21, 2:30 PM EST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
330 PM EDT Tue Jul 21 2020
.NEAR TERM [Today through tomorrow]...
Scattered convection across the Florida panhandle will continue to
gradually propagate northwestward through the remainder of the
afternoon. Additional scattered convection is expected across the
southeast big bend and adjacent south-central Georgia as the
Atlantic sea breeze pushes westward late this afternoon into the
early evening hours. The 12z KTAE sounding has enough mid-level dry
air aloft that a few storms today could be on the strong side with
gusty winds. DCAPE values are near 1000 j/kg. Overnight lows will
generally be in the low to mid 70s.
For Wednesday, similar conditions are expected with scattered late
morning through afternoon convection and highs in the low to mid
90s.
.SHORT TERM [Wednesday night through Thursday night]...
Much of the area will reside between a westward moving tropical
wave to our south and a large upper level ridge to our north
through the duration of the short term. Between these two
features, easterly flow will continue and slightly better moisture
content moving into the region will fuel higher rain chances on
Thursday. Storm motions will be a little faster so expect gusty
winds with any storms, but flooding rain is not expected due to
these faster storm motions. High temperatures will remain above
normal with highs reaching the mid 90s.
.LONG TERM [Friday Through Tuesday]...
The upper level pattern begins to grow more amplified across the
CONUS as a large upper level ridge strengthens over the central
US. For our area, mid-level flow gradually transitions from
easterly to northerly. Some solutions indicate a back door front
moving into the region from the northeast later in the weekend.
While this "front" won't bring any cooler temperatures, it will
help serve as a focus for shower and thunderstorm development, in
addition to our normal summertime pop-up thunderstorms. Most
guidance indicates the possibility of this front stalling across
the south so left rain chances slightly above normal for next
week.
&&
.AVIATION...
[Through 18Z Wednesday]
Scattered afternoon convection will diminish this evening. VFR
conditions are expected to prevail away from convection.
&&
.MARINE...
Elevated southeasterly and easterly flow around 15 knots will
continue through the next few days leading to cautionary boating
conditions across our waters. Seas will also be elevated and
around 3 to 5 feet through the end of the week. A backdoor front
will approach the Gulf coast by the weekend and it should be
enough to lessen the easterly trade winds below cautionary levels.
Showers and thunderstorms are likely through much of the period
with the greatest coverage expected in the overnight and morning
hours.
&&
.FIRE WEATHER...
While temperatures will remain above average, elevated moisture
will keep red flag conditions from getting met. Transport winds
out of the southeast will be elevated, as well as mixing heights,
so dispersions will be on the higher side the next few days.
Scattered showers and storms can be expected the next few days.
&&
.HYDROLOGY...
There are no significant flooding concerns for the next several
days. Isolated to scattered afternoon showers and thunderstorms
will occasionally produce isolated heavy rain totals, but nothing
atypical for summer is expected.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 96 74 94 74 / 30 50 10 40 20
Panama City 76 92 77 90 76 / 20 50 30 50 20
Dothan 73 95 73 94 73 / 20 40 10 40 10
Albany 74 96 75 96 75 / 30 30 10 30 10
Valdosta 73 94 73 94 73 / 20 50 0 40 10
Cross City 72 94 73 93 72 / 20 60 10 60 10
Apalachicola 78 90 78 88 78 / 20 40 30 50 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...DVD
MARINE...Dobbs
FIRE WEATHER...Dobbs
HYDROLOGY...Dobbs
In the hours before
Local storm report, Jul 21, 2:31 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST CHOCTAW BEACH 30.48N 86.33W
07/21/2020 M42 MPH WALTON FL MESONET
FSWN CHOCTAW BEACH MEASURED A WIND GUST OF
42 MPH.
&&Local storm report, Jul 21, 2:47 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM MARINE TSTM WIND 4 WSW SAINT TERESA 29.92N 84.51W
07/21/2020 M39 MPH FRANKLIN FL MESONET
FSU COASTAL AND MARINE LAB WEATHERSTEM
MEASURED A GUST TO 39 MPH.
0129 PM MARINE TSTM WIND 1 WNW MILLVILLE 30.16N 85.65W
07/21/2020 M40 MPH BAY FL MESONET
40 MPH GUST MEASURED AT WUNDERGROUND SITE
KFLPANAM29.
0135 PM TSTM WND GST 3 NW DONALSONVILLE 31.07N 84.92W
07/21/2020 M41 MPH SEMINOLE GA AWOS
AWOS STATION K17J DONALSONVILLE AIRPORT.
0142 PM MARINE TSTM WIND 2 N MAGNOLIA BEACH 30.19N 85.73W
07/21/2020 M40 MPH BAY FL MESONET
THE GULF COAST STATE COLLEGE WEATHERSTEM
GUSTED TO 40 MPH.
0153 PM MARINE TSTM WIND 3 NNE GULF LAGOON BEACH 30.20N 85.77W
07/21/2020 M42 MPH BAY FL MESONET
FSWN PANAMA CITY BEACH SPORTS COMPLEX
WEATHERSTEM MEASURED A WIND GUST OF 42 MPH.
0206 PM MARINE TSTM WIND 1 SE GULF RESORT BEACH 30.21N 85.88W
07/21/2020 M39 MPH GMZ750 FL MESONET
STATION PCBF1 PANAMA CITY BEACH, FL.
0317 PM TSTM WND GST CHOCTAW BEACH 30.48N 86.33W
07/21/2020 M42 MPH WALTON FL MESONET
FSWN CHOCTAW BEACH MEASURED A WIND GUST OF
42 MPH.
&&Local storm report, Jul 21, 3:06 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EDT TUE JUL 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST HOLMES COUNTY AIRPORT 30.83N 85.60W
07/21/2020 M47 MPH HOLMES FL AWOS
AWOS STATION K1J0 HOLMES COUNTY AIRPORT.
&&Special weather statement, Jul 21, 3:32 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
332 PM CDT Tue Jul 21 2020
ALZ066-069-212100-
Dale AL-Houston AL-
332 PM CDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALE AND NORTHWESTERN
HOUSTON COUNTIES UNTIL 400 PM CDT...
At 332 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Midland City to near Daleville. Movement
was north at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Ozark, Fort Rucker, Midland City, Newton, Pinckard,
Clayhatchee, Bells Crossroads, Hunt Field, Waterford, Hooper Stage
Field, Knox Field, Mabson, Ewell, Cairns Aaf, Wicksburg, Echo, Dean
Church Road, Bagwells Crossroads and Lowe Army Heliport.
LAT...LON 3161 8544 3139 8544 3119 8563 3119 8570
3135 8576
TIME...MOT...LOC 2032Z 172DEG 8KT 3140 8550 3123 8565
42-DVDSpecial weather statement, Jul 21, 3:41 PM EST, 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
441 PM EDT Tue Jul 21 2020
FLZ034-134-212145-
Coastal Dixie FL-Inland Dixie FL-
441 PM EDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR DIXIE COUNTY UNTIL 545 PM EDT...
At 440 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Bell to 10 miles south of
Fowlers Bluff. Movement was west at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cross City, Horseshoe Point, Suwannee, Horseshoe Beach, Tennille,
Shamrock, Clara, Cross City Airport, Shired Island, Old Town,
Guaranto Springs, Jena, Hines, Jonesboro, Eugene, Fletcher, Yellow
Jacket and Fanning Springs.
LAT...LON 2939 8323 2946 8336 2957 8345 2967 8342
2967 8336 2982 8332 2982 8293 2972 8295
2972 8296 2970 8294 2970 8296 2963 8297
2958 8295 2959 8294 2954 8298 2947 8298
2937 8307 2934 8307 2932 8314 2929 8317
TIME...MOT...LOC 2040Z 073DEG 13KT 2981 8275 2924 8304
42-DVDSpecial weather statement, Jul 21, 3:48 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
348 PM CDT Tue Jul 21 2020
ALZ067-212115-
Henry AL-
348 PM CDT Tue Jul 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY COUNTY UNTIL
415 PM CDT...
At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near
Abbeville, moving northwest at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Abbeville, Newville, Capps, Murphy Station, Graball and Edwin.
LAT...LON 3171 8541 3170 8532 3153 8521 3142 8537
3146 8542
TIME...MOT...LOC 2047Z 141DEG 9KT 3154 8535
42-DVDThunderstorm Wind, Dixie
- When
- July 21, 4:00 PM EST
- Where
- Dixie County, 2.74 mi NW of Guaranto Springs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 29.800, -82.960
A tree was blown down onto a power line and sparked a fire.
Thunderstorm Wind, Taylor
- When
- July 21, 5:15 PM EST
- Where
- Taylor County, Perry
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.110, -83.580
Numerous trees were blown down.
Thunderstorm Wind, Taylor
- When
- July 21, 5:15 PM EST
- Where
- Taylor County, 1 mi S of Perry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.096, -83.580
A spotter estimated wind gusts of 60 mph.
Thunderstorm Wind, Jefferson
- When
- July 21, 5:53 PM EST
- Where
- Jefferson County, 3.01 mi SSW of Lamont
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.330, -83.830
A tree was blown down along South Salt Road.
Thunderstorm Wind, Jefferson
- When
- July 21, 5:57 PM EST
- Where
- Jefferson County, 3.63 mi NE of Lloyd
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.500, -83.970
A tree was blown down near the intersection of Old Lloyd Road and Taylor Road.
Thunderstorm Wind, Jefferson
- When
- July 21, 6:00 PM EST
- Where
- Jefferson County, 3.51 mi N of Limestone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.400, -84.010
A tree was blown down along St Augustine Road.
Thunderstorm Wind, Jefferson
- When
- July 21, 6:00 PM EST
- Where
- Jefferson County, 1.82 mi SE of Drifton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.470, -83.860
A tree was blown down on I-10 near Mile Marker 227.
Thunderstorm Wind, Wakulla
- When
- July 21, 6:05 PM EST
- Where
- Wakulla County, 0.91 mi NE of Newport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 30.200, -84.170
Fallen trees or limbs resulted in a power outage along Highway 98 near Lighthouse Road as reported by the Duke Energy Outage website.
Thunderstorm Wind, Wakulla
- When
- July 21, 6:05 PM EST
- Where
- Wakulla County, 0.6 mi W of Wakulla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 30.230, -84.240
Fallen trees or limbs resulted in a power outage along Highway 267 just west of Woodville Highway as reported by the Duke Energy Outage website.
Thunderstorm Wind, Wakulla
- When
- July 21, 6:05 PM EST
- Where
- Wakulla County, 1.38 mi S of Vereen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 30.250, -84.230
Fallen trees or limbs resulted in a power outage along Woodville Highway near Commerce Blvd as reported by the Duke Energy Outage website.
Thunderstorm Wind, Wakulla
- When
- July 21, 6:06 PM EST
- Where
- Wakulla County, 2.83 mi SSW of Shadeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.150, -84.310
A tree was blown down near the intersection of Spring Creek Highway and Brown Donaldson Road.
Thunderstorm Wind, Wakulla
- When
- July 21, 6:12 PM EST
- Where
- Wakulla County, 0.91 mi NW of Crawfordville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.180, -84.380
Numerous trees and power lines were blown down across Wakulla county.
Thunderstorm Wind, Leon
- When
- July 21, 6:21 PM EST
- Where
- Leon County, 1.79 mi E of Belair
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 30.380, -84.240
Several trees were blown down.
Thunderstorm Wind, Bay
- When
- July 22, 12:06 PM CST
- Where
- Bay County, 0.91 mi NE of West Panama City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.180, -85.790
A tree was blown down on Allison Ave.
Thunderstorm Wind, Lafayette
- When
- July 22, 2:09 PM EST
- Where
- Lafayette County, Mayo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.050, -83.170
A tree was blown down in Mayo.
Thunderstorm Wind, Taylor
- When
- July 22, 2:35 PM EST
- Where
- Taylor County, Perry
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.110, -83.580
Two trees were blown down on county roads.
Thunderstorm Wind, Jefferson
- When
- July 22, 3:16 PM EST
- Where
- Jefferson County, 0.69 mi N of Wacissa
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.360, -83.990
Large tree limbs were blown down onto power lines and resulted in a few hundred power outages.
Thunderstorm Wind, Jefferson
- When
- July 22, 3:26 PM EST
- Where
- Jefferson County, 0.69 mi N of Lloyd
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.480, -84.020
Large tree limbs were blown down onto power lines and resulted in several hundred power outages.
Thunderstorm Wind, Leon
- When
- July 22, 3:37 PM EST
- Where
- Leon County, 2.39 mi SSW of Chaires Crossing
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.390, -84.130
A tree was blown down on Hunter Woods Lane.
Thunderstorm Wind, Leon
- When
- July 22, 3:47 PM EST
- Where
- Leon County, 3.51 mi N of Brown House
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.350, -84.510
A tree and wires were blown down off Bloxham Cutoff Road.
Thunderstorm Wind, Gadsden
- When
- July 22, 4:15 PM EST
- Where
- Gadsden County, 2.75 mi WSW of Sawdust
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.520, -84.710
Trees were blown down near Hosford Highway and Old Federal Road.
Thunderstorm Wind, Gadsden
- When
- July 22, 4:26 PM EST
- Where
- Gadsden County, 2.38 mi W of Oak Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.690, -84.770
A tree was blown down on power lines off of South Oak Road.
Thunderstorm Wind, Gadsden
- When
- July 22, 4:32 PM EST
- Where
- Gadsden County, 2.39 mi SSW of Rosedale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.620, -84.820
A tree was blown down and blocking the eastbound lanes of I-10 at Mile Marker 166.
Thunderstorm Wind, Gadsden
- When
- July 22, 4:32 PM EST
- Where
- Gadsden County, 3.05 mi ENE of Chattahoochee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.710, -84.790
Two trees were blown down near Faceville Road and Cypress Street.
Thunderstorm Wind, Calhoun
- When
- July 22, 3:50 PM CST
- Where
- Calhoun County, 0.91 mi SE of Nettle Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.460, -85.030
A tree fell on a SUV and resulted in one minor injury from a broken windshield on NE Mason Road.
Thunderstorm Wind, Calhoun
- When
- July 22, 3:53 PM CST
- Where
- Calhoun County, 1.82 mi SE of Red Oak
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.440, -85.120
A tree was blown down onto a power line off Willard Smith Road.
Thunderstorm Wind, Calhoun
- When
- July 22, 3:57 PM CST
- Where
- Calhoun County, 2.16 mi SSE of Abe Springs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.330, -85.130
Several trees were blown down across Highway 71.
Thunderstorm Wind, Jackson
- When
- July 22, 4:01 PM CST
- Where
- Jackson County, 5.65 mi SSE of Inwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.620, -84.950
A tree was blown down off South Blueberry Drive.
Thunderstorm Wind, Calhoun
- When
- July 22, 4:10 PM CST
- Where
- Calhoun County, 3.51 mi S of Mossy Pond
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.460, -85.300
A tree was blown down along Melvin New Grade Road.
Thunderstorm Wind, Calhoun
- When
- July 22, 4:15 PM CST
- Where
- Calhoun County, 1.38 mi WSW of Macedonia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.520, -85.070
Three trees were blown down on NE Lee Farm Road.
Thunderstorm Wind, Calhoun
- When
- July 22, 4:15 PM CST
- Where
- Calhoun County, 0.6 mi E of Center Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.550, -85.320
A tree was blown down onto a power line near Walter Potts Road.
Thunderstorm Wind, Bay
- When
- July 22, 4:20 PM CST
- Where
- Bay County, 6.47 mi NNE of Wetappo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.140, -85.390
Trees were blown down on Highway 22 near the Bay and Gulf county line.
Thunderstorm Wind, Bay
- When
- July 22, 4:22 PM CST
- Where
- Bay County, 0.91 mi NW of Youngstown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 30.370, -85.440
A tree was blown down and blocked a driveway in the Youngstown area.
Thunderstorm Wind, Bay
- When
- July 22, 4:25 PM CST
- Where
- Bay County, 1.5 mi NNE of Saunders
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 30.440, -85.410
A tree was blown down on Sandstone Road.
Thunderstorm Wind, Jackson
- When
- July 22, 4:25 PM CST
- Where
- Jackson County, 2.74 mi ENE of Sills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.960, -85.240
A tree was blown down near the intersection of Highway 2 and Old US Road.
Thunderstorm Wind, Washington
- When
- July 22, 4:30 PM CST
- Where
- Washington County, Singer Road
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 30.450, -85.480
A tree was blown down on Singer Road.
Thunderstorm Wind, Washington
- When
- July 22, 4:40 PM CST
- Where
- Washington County, Chipley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.770, -85.530
Multiple trees were blown down in Chipley.
Thunderstorm Wind, Bay
- When
- July 22, 4:43 PM CST
- Where
- Bay County, 3.51 mi N of Vicksburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 30.370, -85.670
A tree was blown down and damaged a fence off White Oaks Blvd.
Thunderstorm Wind, Bay
- When
- July 22, 4:45 PM CST
- Where
- Bay County, Southport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.280, -85.640
Several trees were blown down in Southport.
Thunderstorm Wind, Washington
- When
- July 22, 4:50 PM CST
- Where
- Washington County, Vernon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.620, -85.710
Multiple trees were blown down in Vernon.
Thunderstorm Wind, Walton
- When
- July 22, 5:35 PM CST
- Where
- Walton County, 1.91 mi ENE of De Funiak Springs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.730, -86.090
A tree was blown down near North Norwood Road and Highway 90.
Thunderstorm Wind, Walton
- When
- July 22, 5:37 PM CST
- Where
- Walton County, 0.91 mi NE of De Funiak Springs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.730, -86.110
A tree was blown down off East Burdick Ave.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 21, 20202 deaths · 2 events
- Tornado and Hail in Illinois, July 21, 2020$820,000 · EF1 · 16 events
- Hail and Damaging Winds in Georgia, July 21 to 22, 2020$396,000 · 1.75 in hail · 19 events
- Damaging Winds in Pennsylvania, July 21, 20202 injured · $185,000 · 83 kt wind · 16 events
- Hail and Damaging Winds in Maryland, July 21, 2020$168,000 · 1 in hail · 5 events
- Damaging Winds in Virginia, July 21, 2020$84,000 · 60 kt wind · 14 events
- Hail and Damaging Winds in Virginia, July 21, 2020$89,000 · 1 in hail · 10 events
- Damaging Winds in Indiana, July 21, 2020$39,000 · 70 kt wind · 13 events
- Damaging Winds in Florida, July 21 to 22, 2020$34,000 · 52 kt wind · 3 events
- Hail and Damaging Winds in Alabama, July 21, 2020$16,000 · 52 kt wind · 12 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, July 21, 202019 events
- Damaging Winds in Tennessee, July 21, 2020$18,000 · 56 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 912348, 912350, 912351, 912352, 912354, 912355, 912356, 912357, 912359, 912361, 912362, 912363, 912364, 912365, 912366, 912368, 912369, 912370, 912371, 912372, 912386, 912391, 912393, 912394, 912373, 912378, 912379, 912380, 912383, 912384, 912385, 912387, 912388, 912389, 912390, 912392, 912395, 912396, 912398, 912399, and more.